advertisement
Question
Posted by: Georgy | 2009-09-17

Pregnant after Morning after Pill??

I have taken a morning after pill within the time period last month. I have had a normal period after that. But this month I had a brownish discharge and now it I spotting. Could I still fall pregnant after the morning after pill was taken and having a normal period???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you had a normal period, you should not be pregnant unless you had unprotected sex again after this. The morning after Pill can upset your cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: LBoogie | 2009-09-18

Hi, This discharge and spotting usually occurs when one takes the morning after pill. It happened to me.
Just note, Morning after pills isn' t always the safest, I know of women who fell pregnant despite using this pill.

Reply to LBoogie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement